# SDR CNMA200100008

- Difficulty date: December 9, 2000
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N360AX
- Make and model: Doug DC-10-10
- Aircraft serial: 46706
- Aircraft time: 73,572 hours, 30,379 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 20 INCH SECTION OF SEAT TRACK CORRODED INBOARD OF L2 DOOR.  REPAIRED DAMAGED SECTION OF SEAT TRACK IAW SRM 53-70-00.
